Journal of Group Theory
Editor-in-Chief: Parker, Christopher W. / Wilson, John S.
Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus
IMPACT FACTOR increased in 2015: 0.505
SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412
Mathematical Citation Quotient (MCQ) 2015: 0.45
Involution models of finite Coxeter groups
1Department of Mathematics, The University of Arizona, 617 N Santa Rita Ave, Tucson, AZ 85721-0089, U.S.A. E-mail: email@example.com
Citation Information: Journal of Group Theory. Volume 11, Issue 3, Pages 333–340, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.018, May 2008
- Published Online:
Let G be a finite Coxeter group. Using previous results on Weyl groups, and covering the cases of non-crystallographic groups, we show that G has an involution model if and only if all of its irreducible factors are of type A n, B n, D 2n+1, H 3, or I 2(n).
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.